MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL 40MM BCH FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL 40MM BCH FEMORAL HEAD; HIP COMPONENT
Model Number 38CH4000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised do to unknown reasons, after a right total hip arthroplasty.

Brand Name
CONSERVE TOTAL 40MM BCH FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12158513
Report Number3010536692-2021-00377
Device Sequence Number11804472
Product Code LZO
UDI-Device IdentifierM68438CH40001
UDI-PublicM68438CH40001
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K072656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38CH4000
Device Catalogue Number38CH4000
Device Lot Number1330088
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date09/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;